# SDR 2006UALA00511

- Difficulty date: March 15, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 55,024 hours, 32,200 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN EEL LIGHTS INOP FROM ROW 15 AFT TO AND INCLUDING AFT EEL STRIP IN FRONT OF AFT GALLEY CART STOWAGE COMPARTMENT.
